MAUDE Adverse Event Report: SIGHT SCIENCES, INC. OMNI SURGICAL SYSTEM; OPHTHALMIC INFUSION PUMP

SIGHT SCIENCES, INC. OMNI SURGICAL SYSTEM; OPHTHALMIC INFUSION PUMP
Model Number 1-102
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 08/27/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2020, the surgeon was treating the left eye of a female patient (age not reported) with the omni surgical system (catalog #1-102, lot #1008142).Upon removing the omni surgical system device from the patient's eye and irrigating and aspirating the treated area, a large iridodialysis was observed that required repair.The surgeon made a scleral flap and sutured the iris back in place.It is not known whether the omni surgical system device cannula made contact with the iris and caused the tear.Multiple attempts have been made to contact the surgeon to collect additional information and patient status with no success.

Brand Name
OMNI SURGICAL SYSTEM
Common Device Name
OPHTHALMIC INFUSION PUMP
Manufacturer (Section D)
SIGHT SCIENCES, INC.
4040 campbell ave.
suite 100
menlo park CA 94025
MDR Report Key10584108
Report Number3010363671-2020-00004
Device Sequence Number14147991
Product Code MRH
UDI-Device Identifier00858027006372
UDI-Public010085802700637217210630101008142
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number1-102
Device Catalogue Number1-102
Device Lot Number1008142
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2020
Initial Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR